# SDR GAIA00717

- Difficulty date: November 27, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Dirty
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 728 - BOS-TOL - ON APPROACH TO TOL, WITH THE GEAR HANDLE DOWN, THE AIRCRAFT INDICATED THE RED NOSE GEAR LIGHT AN NO GEAR DOWN AND LOCKED LIGHT.  THE AIRCRAFT LANDED SAFELY, WITHOUT ANY FURTHER DIFFICULTIES.  CLEANED AND SECURED CANNON PLUGS ON NOSE GEAR POSITION INDICATING SWITCHES.  PERFORMED A NOSE GEAR EXTENSION AND RETRACTION TEST IAW MM 32-33-00 AND NOSE GEAR MANUAL EXTENSION TEST IAW MM 32-34-00.  NOSE GEAR LANDING GEAR AND INDICATING SYSTEM OPERATIONALLY CHECKS NORMAL.  NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
